# SDR HEEA086529

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,376 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Hose
- Part number: SS40CT28A140180
- Condition: Chafed
- Location: M/R Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DAMPER HOSE CHAFED. SCRAPPED.
